answersLogoWhite
Ask
Health
Vitamins and Supplements
Heart

Do protein supplements have any side effects?

405406407
Answer

Top Answer
User Avatar
Wiki User
2010-10-13 19:35:55
2010-10-13 19:35:55

Assuming that you're consuming a normal amount of protein and are otherwise healthy and normal, supplements will not have any unwanted side effects. Protein supplements are not a complete dietary replacement. Excessive consumption of protein (300+ grams a day) can have unwanted side effects in the kidney and liver.

(see link below)

Always remember that too much is always bad for our health.so in taking too much protein will harm you too. why don't you add organic food on your diet, it has natural substance that can make you healthy.

Some may had side effects depending on the source of the protein

First consideration is what kind of other stuff is in the protein supplement. Some are full of sugar, and strange artificial ingredients. Does it has artificial sweeteners, artificial flavorings, hidden MSG, etc...

Generally the less ingredients the better, and unless you know it's a good product then go with something plain and made your own drink/smoothie out of it.

Soy protein - heavily processed food, no long resembles true soy protein or anything natural. Unless you know it's a good company I'd just avoid the soy due to heavy processing, and allergenic potential.

Whey protein - also heavily processed except from a few sources that process why from unheated milk. Dr. Mercola sells a truly high quality protein powder from whey on his site (some other professional companies such as Designs For Health also are high quality, but those are only available through health care professionals).

Hemp protein: if you use it please leave in freezer after opening, the omega-3's quickly become rancid in heat. The powder won't freeze in the freezer, as it has not water in it.

There are some plain rice proteins on the market.

12
0

Related Questions

User Avatar

Taking protein supplements are very good if they are natural and the only side effect could be nausea and liver damage from way too much protein.

User Avatar

HCG supplements can lead to numerous side effects, as the optimal dosage of this hormone is not known. You should consult with a physician to determine whether HCG is right for you.

User Avatar

Well, it really depends. But if you are fully depend upon the supplements then you need to follow proper diets and the exercises. And excess of everything has its side effects. But if you are really keen then take the supplements in a proportionate way and maintain a proper diet and take the help of the gym instructor.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.